# SDR IXXA10SMN012S

- Difficulty date: January 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- Engine: Ge CFM562C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND RT HORIZONTAL STABILIZER OTBD L/E HAS DENTS AT STATION XFS 216.250 AND XFS 222.500.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INS. NO CRACKS OR CORROSION NOTED. FABRICATED DOUBLER AND FILLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW FORM 8110-3 DATED 02-11-2010, DWG ED-5069 DATED 01-20-2010, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, NDT SPM PART 06-10-01.001, SRM 51-1-8B, SRM 51-1-14, AND SRM 51-3-1.
